Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 89, Issue 2, 2014
Metadata
 

Orbifold quantum D-modules associated to weighted projective spaces
Martin A. Guest and Hironori Sakai
pp. 273–297
Abstract | Full-Text PDF (233 KB) | Metadata

Riemann surfaces and totally real tori
Julien Duval and Damien Gayet
pp. 299–312
Abstract | Full-Text PDF (176 KB) | Metadata

On the values of $G$-functions
Stéphane Fischler and Tanguy Rivoal
pp. 313–341
Abstract | Full-Text PDF (327 KB) | Metadata

Théorème des périodes et degrés minimaux d'isogénies
Éric Gaudron and Gaël Rémond
pp. 343–403
Abstract | Full-Text PDF (563 KB) | Metadata

Removable and essential singular sets for higher dimensional conformal maps
Charles Frances
pp. 405–441
Abstract | Full-Text PDF (372 KB) | Metadata

Quantitative properties of convex representations
Andrés Sambarino
pp. 443–488
Abstract | Full-Text PDF (369 KB) | Metadata

Zero Lyapunov exponents of the Hodge bundle
Giovanni Forni, Carlos Matheus and Anton Zorich
pp. 489–535
Abstract | Full-Text PDF (401 KB) | Metadata